# SDR DALA2022081005458

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 90,504 hours, 22,761 cycles
- System (JASC): 5270 · Door Warning System
- Part: Arming Lever
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 2R SLIDE LIGHT ILLUMINATED WHILE DOOR DISARMED. CORRECTIVE ACTION: CLEANED ARMING SW OP CKS NML IAW B757 AMM 52-71. (9011560)
